MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD PHOENIX¿ AP; NEPHELOMETER, FOR CLINICAL USE

BECTON DICKINSON & CO. (SPARKS) BD PHOENIX¿ AP; NEPHELOMETER, FOR CLINICAL USE
Catalog Number 448010
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Initial reporter phone #: (b)(6).H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using the bd phoenix¿ ap contamination was noted by the user.Decontamination was performed to resolve the issue.No health impact or consequence reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: customer reported contamination associated with phoenix ap instrument.Field service engineer (fse) was dispatched on site.Fse confirmed tubing installed incorrectly and provided tubing video for proper installation and requested decontamination.Issue resolved.This is an unconfirmed failure of a bd product.The root cause is unknown.Device history record review for the instrument is not required for this complaint as this complaint does not allege an early life failure or failure at installation and the configuration has changed since release from manufacturing due to service repairs/pms.Service history for this instrument was reviewed and revealed no previous complaints related to this failure mode.Samples were not received by quality for investigation and thus, returned material investigation could not occur.If samples are received at a later date, the complaint may be reopened.Bd quality will continue to closely monitor for trends associated with this complaint.

Brand Name
BD PHOENIX¿ AP
Common Device Name
NEPHELOMETER, FOR CLINICAL USE
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23535798
Report Number1119779-2025-05435
Device Sequence Number18692661
Product Code JQX
UDI-Device Identifier00382904480103
UDI-Public(01)00382904480103
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number448010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown